Acta Mathematica, 2008

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (11 articles)

Volume 203, Issue 1

[1] Super-potentials of positive closed currents, intersection theory and dynamics

Tien-Cuong Dinh Université Pierre et Marie Curie – Paris 6, Institut de Mathématiques de Jussieu Nessim Sibony Université Paris-Sud, Mathématique – Bâtiment 425

TBD mathscidoc:1701.332005

Acta Mathematica, 203, (1), 1-82, 2007.5
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 408 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Liouville theorems for the Navier–Stokes equations and applications

Gabriel Koch Department of Mathematics, University of Chicago Nikolai Nadirashvili LATP, CMI, CNRS, Université de Provence Gregory A. Seregin Mathematical Institute, Oxford University Vladimir Šverák University of Minnesota, 236 Vincent Hall, 206 Church St. SE, Minneapolis, MN, U.S.A.

TBD mathscidoc:1701.332006

Acta Mathematica, 203, (1), 83-105, 2007.10
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 399 downloads ] [ 0 comments ] [ Cited by 119 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] La somme des chiffres des carrés

Christian Mauduit Institut de Mathématiques de Luminy CNRS-UMR 6206, 163 avenue de Luminy, Case 907, Marseille Cedex 9, France Joël Rivat Institut de Mathématiques de Luminy CNRS-UMR 6206, 163 avenue de Luminy, Case 907, Marseille Cedex 9, France

TBD mathscidoc:1701.332007

Acta Mathematica, 203, (1), 107-148, 2007.8
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 401 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 203, Issue 2

[1] Quantum decay rates in chaotic scattering

Stéphane Nonnenmacher Institut de Physique Théorique, CNRS URA 2306, CEA-Saclay Maciej Zworski University of California, Berkeley, Department of Mathematics, Berkeley, CA, U.S.A.

TBD mathscidoc:1701.332008

Acta Mathematica, 203, (2), 149-233, 2007.8
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 62 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Rigidity of escaping dynamics for transcendental entire functions

Lasse Rempe Department of Mathematical Sciences, University of Liverpool

TBD mathscidoc:1701.332009

Acta Mathematica, 203, (2), 235-267, 2008.3
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 617 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A Selberg integral for the Lie algebra A_{$n$}

S. Ole Warnaar School of Mathematics and Physics, The University of Queensland

TBD mathscidoc:1701.332010

Acta Mathematica, 203, (2), 269-304, 2007.9
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 204, Issue 1

[1] Primes in tuples II

Daniel A. Goldston Department of Mathematics, San José State University János Pintz Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences Cem Yalçin Yıldırım Department of Mathematics, Bog̃aziçi University

TBD mathscidoc:1701.332011

Acta Mathematica, 204, (1), 1-47, 2007.11
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 418 downloads ] [ 0 comments ] [ Cited by 141 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Quantum cohomology of$G/P$and homology of affine Grassmannian

Thomas Lam Department of Mathematics, University of Michigan Mark Shimozono Department of Mathematics, Virginia Tech

TBD mathscidoc:1701.332012

Acta Mathematica, 204, (1), 49-90, 2008.2
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 524 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The mean field traveling salesman and related problems

Johan Wästlund Department of Mathematical Sciences, Chalmers University of Technology

TBD mathscidoc:1701.332013

Acta Mathematica, 204, (1), 91-150, 2008.4
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 204, Issue 2

[1] Estimates for maximal functions associated with hypersurfaces in ℝ^{3}and related problems of harmonic analysis

Isroil A. Ikromov Department of Mathematics, Samarkand State University Michael Kempe Mathematisches Seminar, C.A.-Universität Kiel Detlef Müller Mathematisches Seminar, C.A.-Universität Kiel

TBD mathscidoc:1701.332014

Acta Mathematica, 204, (2), 151-271, 2008.2
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 620 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Astala’s conjecture on distortion of Hausdorff measures under quasiconformal maps in the plane

Michael T. Lacey School of Mathematics, Georgia Institute of Technology Eric T. Sawyer Department of Mathematics & Statistics, McMaster University Ignacio Uriarte-Tuero Mathematics Department, University of Missouri

TBD mathscidoc:1701.332015

Acta Mathematica, 204, (2), 273-292, 2008.6
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved